# SDR SWAA071772

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 61,194 hours, 50,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Part serial: 94243H3303
- Condition: Arced
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK R2 WINDOW ARCHED AND CRACKED.  REMOVED AND REPLACED WINDOW AND HEAT CONTROLLER PER MM.
